The homotopy theory of ([infinity symbol],1)-categories / Julia E. Bergner, University of Virginia.
Series: London Mathematical Society student texts ; 90.Copyright date: ©2018Description: xiv, 273 pages : illustrations ; 24 cmContent type:- text
- unmediated
- volume
- 9781107101364
- 9781107499027
- 514.24 23 B499
- QA612.7 .B47 2018

Item type | Current library | Call number | Status | Notes | Date due | Barcode | |
---|---|---|---|---|---|---|---|
![]() |
Central Library المكتبة المركزية | 514.24 B499 (Browse shelf(Opens below)) | Available | قاعة الكتب |
Includes bibliographical references (pages 261-266) and index.